# SDR NWAA080316316

- Difficulty date: February 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 26,626 hours, 3,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND RT UPPER DECK DOOR RIGHT BATTERY PACK FAILED TEST.  REPLACED EMERGENCY POWER SYSTEM BATTERY PACK PER MM 52-23-14.  FUNCTION CHECKED GOOD AND AIRCRAFT HAS RETURNED TO SERVICE.
